# SDR USAA000569

- Difficulty date: April 17, 2000
- Submitted: July 18, 2000
- Operation: Air carrier
- Aircraft: N351US
- Make and model: Boeing 737301
- Aircraft serial: 23554
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 37,122 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOOR FRAME CORRODED 1 INCH, STATION 312, BL 0, RBL 8, RBL 36.  INSTALLED NEW T-CAP PER SRM 53-10-51.  (M)
